# SDR YENA201702020059

- Difficulty date: February 2, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N968JT
- Make and model: Airbus A321-231
- Aircraft serial: 7305
- Aircraft time: 1,657 hours, 321 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR WOULD NOT DISARM.  PERFORMED GVI OF GIRT BAR FITTING IAW AMM 52-11-31 & FOUND DEBRIS.  ALSO PERFORMED ARMING & DISARMING PROCEDURES WITH DOOR OPENING & CLOSING WITHOUT FAULTS IAW AMM 52-10-00.  ECAM SHOWS NORMAL.  A/C OK FOR CONTINUE SERVICE.
